Extended Nielsen transformations and triviality of a group
Matematičeskie zametki, Tome 35 (1984) no. 4, pp. 491-495
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_4_a1,
author = {A. G. Myasnikov},
title = {Extended {Nielsen} transformations and triviality of a group},
journal = {Matemati\v{c}eskie zametki},
pages = {491--495},
year = {1984},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_4_a1/}
}
A. G. Myasnikov. Extended Nielsen transformations and triviality of a group. Matematičeskie zametki, Tome 35 (1984) no. 4, pp. 491-495. http://geodesic.mathdoc.fr/item/MZM_1984_35_4_a1/